Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for vaginal infection

Hello! I am 18 years old and have not been sexually active in over a year now. I was having some issues with my parts, I had a film around my clitoris that came back often after washing it. In the past few days I have been experiencing yeast infections symptoms so today I went and got a over the counter medication. I inserted the tab and it s been in there for roughly 12 hours and just now when I went to the washroom white fluid came pouring out. I have never treated a yeast infection before so I was just wondering if that was normal?
Wed, 13 Jul 2016
Report Abuse
General & Family Physician 's  Response
Hello,
Thank you for your query.

Yes, the tablet inserted dissolves and can be discharged as a white liquid similar to the texture of the tablet. This is normal

If, however the discharge was not the same color or was foul smelling, I recommend :
- an OBGYN consult
-a swab of the discharge and a pap smear to check for type of infection present.
-continue the current treatment and if it persists or recurs see a gynecologist right away.

If it is not treated adequately, the infection may ascend and lead to infections and inflammation of the pelvic organs (uterus, fallopian tubes) with complications like infertility or adhesions.

I suggest:
-maintain regular personal hygiene. Wash/wipe from front to back after using the toilet.
-use warm water and mild soap to wash genital area. Don't put soap inside vagina.
-change undergarments frequently if moisture tends to collect.
-wash all undergarments in hot water.
-don't use harsh personal care products or perfume near your genital area.

Hope this helps.
Please let me know if there is anything else I can help you with.

Wish you good health
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for vaginal infection

Hello, Thank you for your query. Yes, the tablet inserted dissolves and can be discharged as a white liquid similar to the texture of the tablet. This is normal If, however the discharge was not the same color or was foul smelling, I recommend : - an OBGYN consult -a swab of the discharge and a pap smear to check for type of infection present. -continue the current treatment and if it persists or recurs see a gynecologist right away. If it is not treated adequately, the infection may ascend and lead to infections and inflammation of the pelvic organs (uterus, fallopian tubes) with complications like infertility or adhesions. I suggest: -maintain regular personal hygiene. Wash/wipe from front to back after using the toilet. -use warm water and mild soap to wash genital area. Don t put soap inside vagina. -change undergarments frequently if moisture tends to collect. -wash all undergarments in hot water. -don t use harsh personal care products or perfume near your genital area. Hope this helps. Please let me know if there is anything else I can help you with. Wish you good health